# SDR UIEA2021032300694

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,628 hours, 22,569 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241256000131
- Part serial: EF440
- Condition: Inoperative
- Location: Engine Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO VIB INDICATION FOR L AND R ENGINE( REPLACED ENG VIB MONITOR UNIT IAW AMM 77-31-03, OPS CHECK GOOD. )
